# SDR FDEA201006172054

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 87,399 hours, 24,895 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW AND JUMPSEATER SMELLED ACRID ELEC ODOR FOLLOWED BY CONSIDERABLE AMOUNT OF SMOKE IN COCKPIT.  DECLARED EMERGENCY AND LANDED.  PERFORMED GENERAL VISUAL INSP OF E&E BAY NO ODOR OR APPEARANCE OF SMOKE FOUND ALL DUCTING  APPEARED NORMAL. PERFORMED GVI OF UPPER DECK CARGO  AREA, FOUND NO EVIDENCE OF ELECTRICAL FIRE OR MALFUNCTION.  NO MALODOROUS SMELLS DETECTED.  ALL CIRCUIT BREAKERS WERE SET, ALL EQUIPMENT WAS IN  WORKING ORDER IAW CREW DEBRIEF. IAW MOCC CHANGING COALESCER BAGS AFTER ENGINE RUN.  INSTALLED NR1, NR2, AND NR3 PACK COALESCERS IAW AMM  21-54-03-2.  RAN ALL 3 ENGINES IAW JRH FOR 30 MIN.  DURING ENGINE RUN, TURNED ON ALL 3 PACS INDIVIDUALLY.  NO SMOKE SMELL OR SMOKE IN THE COCKPIT NOTED FROM THE  PACS UTILIZING ENG BLEED AIR. WITH PACS ON ALSO CHANGED ENG THROTTLE POWER SETTINGS AND STILL NO SMOKE IN THE COCKPIT OR SMELL OF SMOKE.  ACFT OK FOR  FLIGHT AT THIS TIME.
